# SDR 20050908

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: General aviation
- Aircraft: N9185Z
- Make and model: Helio H-295
- Aircraft serial: 1228
- Aircraft time: 12,824 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tube
- Part number: B4015
- Part serial: 130
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY-THRU VERTICAL TUBE CRACKED ON CARRY-THRU ASSEMBLY.  THIS CARRY-THRU IS MODIFIED BY STC SA1590CE.  TIME IN SERVICE IS UNKNOWN.  ALSO NOTED IS THAT THE VERTICAL TUBE WALL THICKNESS WAS .065 INCH RATHER THAN .120 INCH. THE HEAVIER WALL THICKNESS OF .120 IS CALLED OUT ON THE DRAWING AND IT IS SURMISED THAT SOME EARLY SERIAL NUMBER CARRY-THRU'S HAD THE LIGHTER WALL TUBE INSTALLED.  THIS AIRPLANE WAS TOSSED IN A TORNADO AND SUSTAINED DAMAGE TO THE RT MAIN GEAR ATTACHMENT, PROPELLER, AND RT WING.  INSPECTED THE CARRY-THRU FOR HIDDEN DAMAGE.  PLEASE NOTE, HAVE FOUND OTHER CARRY-THRU'S WITH CRACKED VERTICAL TUBES RESULTING FROM FATIGUE.
